How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Medical
Satisfied Customers: 52492
Experience:  Medical Doctor Trained at a Top Academic Institution
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

How long I can use Aleve to dampen pain in my heel ?

Resolved Question:

How long I can use Aleve to dampen pain in my heel ?
Submitted: 4 years ago.
Category: Medical
Expert:  Dr. Robert replied 4 years ago.
Hello,
Welcome to justanswer.com , This is Dr. Robert - I am going to assist you with your question today.
First, I need a little more information:

Have you been diagnosed with plantar fasciitis?
Have you tried physical therapy?
Have you undergone X-ray of foot?

Thanks
Customer: replied 4 years ago.
yes to all the above questions
Customer: replied 4 years ago.
Relist: Other.
any other pain reliever?
Expert:  Dr. Phil, MD replied 4 years ago.

Answers are for informational purposes only.

 

You can use aleve indefinitely actually.

 

There are a few things you need to keep an eye on.

 

1)stomach discomfort. Aleve can cause stomach ulcers and irritation. It is a good idea to talk to your doctor about taking prilosec with it to help prevent this

 

2)blood pressure. It can raise BP

 

3)kidney function. Should be tested periodically as it can affect this as well.

 

4)You might want to try regular tylenol or possibly another steroid injection. Other than that, you would likely need to go to ultram or vicodin for pain.

 

If you have follow up questions, please ask prior to accepting.

 

Customer: replied 4 years ago.
We have received different opinions about the cause ( i used to do lots of training on tread mill)
a) Nerve touching the muscle (structural problem) as I get relief after some knee exercise
b) arthiritis
c) sciatic nerve ( I had one sciatic nerve attack 3 years ago) -
I do not take any other medicines with the exception of hypothyroid tablets (25 microg) since 1 year PLUS probiotic, caltrate plus, B12 )
Also homeopathic medicine is supposed to cure this -
I have genrally low blood pressure
Expert:  Dr. Phil, MD replied 4 years ago.

That's good. You sound healthy.

 

You can use aleve just monitor the above things I mentioned

Dr. Phil, MD, Medical Doctor
Category: Medical
Satisfied Customers: 52492
Experience: Medical Doctor Trained at a Top Academic Institution
Dr. Phil, MD and other Medical Specialists are ready to help you

Related Medical Questions